# SDR SIMA20170927001

- Difficulty date: September 27, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N254NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000650
- Aircraft time: 1,110 hours, 753 cycles
- Engine: Ge CF348E5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Condition: Stuck
- Location: Engine Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION IN AMBER RANGE FOR THE NR 1  ENGINE DURING CLIMBING OUT.   REDUCED THRUST & COMPLIED WITH QRH TO KEEP ENGINE PARAMETERS IN LIMITS.  FOLLOWED ETN-EJ-72-004 FOUND TWO FAN BLADES STICKING AT POS 20 AND 21. EXERCISED BLADES WHICH ARE FREE AT THIS TIME. PERFORMED GROUND RUN. NO ABNORMAL FAULT NOTED.
